OTC Tylenol Children's 160 mg 100 ml

Regular price $10.99 Save $-10.99
/

Only 0 items in stock!
  

When your child is sick all you want to do is make them feel better so they can get back to normal.

For over fifty years, parents and doctors have placed their trust in Children’s Tylenol for fast, effective relief of fever and pain due to toothaches, immunizations, colds or flu.

*We are only able to ship this item to Canadian customers.

DIN: 02046040

For children 2-11 years. For effective relief of:

  • Relieves children's fever and pain symptoms
  • For teething, immunizations, colds, or flu
  • Formulated for children 2 to 11 years
  • Contains acetaminophen for pain relief
  • Gentle on the stomach
  • Dye-free formula

Medicinal Ingredients: Each 5 mL contains:
Pain reliever/Fever Reducer: acetaminophen, 160mg

Non-Medicinal Ingredients (alphabetical):
butylparaben, carboxymethylcellulose sodium, cellulose, citric acid, corn syrup, D&C red no. 33, FD&C red no. 40, flavour, glycerin, propylene glycol, purified water, sodium benzoate, sorbitol, xanthan gum.

For accurate dosing, follow the instructions carefully. If possible, use weight to dose, otherwise, use age. Remove cap and squeeze dose into dosing cup. The enclosed measuring cup has been specially designed for use with these products. Use only the enclosed measuring cup to dose.
Children's TYLENOL Suspension Liquids are not the same concentration as Infant's TYLENOL Concentrated Drops. Single-dose may be repeated every four to six hours as needed. Do not give more than five doses per day.

 
Single Oral Dose:
Children under 2 years, under 24 lbs (under 11 kg): use Infants' TYLENOL Concentrated Drops
Children 2 - 3 years, 24 - 35 lbs (11 - 15.9 kg): 5 mL (1 tsp)
Children 4 - 5 years, 36 - 47 lbs (16 - 21.9 kg): 7.5 mL (1.5 tsp)
Children 6 - 8 years, 48 - 59 lbs (22 - 26.9 kg): 10 mL (2 tsp)
Children 9 - 10 years, 60 - 71 lbs (27 - 31.9 kg): 12.5 mL (2.5 tsp)
Children 11 years, 72 - 95 lbs (32 - 43.9 kg): 15 mL (3 tsp)

Keep out of the reach of children. Do not use other drugs containing acetaminophen. Do not give more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not give if your child is allergic to acetaminophen. Consult a doctor if symptoms last more than 5 days, fever lasts more than 3 days or your child develops allergic reactions such as wheezing, rash or itching. Ask a doctor or pharmacist before use if your child:

  • Has a serious liver or kidney disease; or
  • Uses any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications

In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain and loss of appetite.